RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 1(385), Pages 145–146 (Mi umn9268)  

This article is cited in 3 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

New examples of generalized fullerenes

M. Dezaab, M. I. Shtogrinc

a Ècole Normale Supérieure
b Japan Advanced Institute of Science and Technology
c Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9268

Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:1, 139–141

Bibliographic databases:

MSC: Primary 52C22; Secondary 05B45, 51M20, 92E10
Presented: В. М. Бухштабер
Accepted: 07.12.2008

Citation: M. Deza, M. I. Shtogrin, “New examples of generalized fullerenes”, Uspekhi Mat. Nauk, 64:1(385) (2009), 145–146; Russian Math. Surveys, 64:1 (2009), 139–141

Citation in format AMSBIB
\Bibitem{DezSht09}
\by M.~Deza, M.~I.~Shtogrin
\paper New examples of generalized fullerenes
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 1(385)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn9268}
\crossref{https://doi.org/10.4213/rm9268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2503101}
\zmath{https://zbmath.org/?q=an:1183.52012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..139D}
\elib{http://elibrary.ru/item.asp?id=20359364}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 1
\pages 139--141
\crossref{https://doi.org/10.1070/RM2009v064n01ABEH004598}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268940600007}
\elib{http://elibrary.ru/item.asp?id=13608659}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-68349099116}


Linking options:
  • http://mi.mathnet.ru/eng/umn9268
  • https://doi.org/10.4213/rm9268
  • http://mi.mathnet.ru/eng/umn/v64/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dutour Sikirić M., Delgado-Friedrichs O., Deza M., “Space fullerenes: a computer search for new Frank–Kasper structures”, Acta Cryst. A, 66:5 (2010), 602–615  crossref  zmath  isi  scopus
    2. Sikirić M.D., Deza M., “Space fullerenes: computer search for new Frank–Kasper structures. II”, Struct. Chem., 23:4 (2012), 1103–1114  crossref  isi  scopus
    3. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. E.I. Deza, V. N. Chubarikov, V. G. Chirskii, N. M. Dobrovolskii, A. O. Ivanov, E. I. Golubeva, I. Yu. Rebrova, N. N. Dobrovolskii, “Pamyati Mishelya Deza”, Chebyshevskii sb., 18:1 (2017), 4–28  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:522
    Full text:140
    References:43
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020